# SDR CA150708011

- Difficulty date: July 4, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Dhav DHC5A
- Aircraft time: 22,624 hours
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 7666651
- Condition: Contaminated
- Location: Propeller
- Part time: 2,687 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) FLIGHT CREW: WHEN POWER WAS REDUCED TO DESCEND PROP SPEED BEGAN TO DECREASE. PROP LEVER WOULD NOT CONTROL PROP SPEED. PROP WAS FEATHERED AND ENGINE SHUT DOWN AS A PRECAUTION.   MAINTENANCE: UPON MAINTENANCE INSPECTION THE PROPELLER CONTROL UNIT (PCU) WAS CHANGED, GROUND RUN SERVICEABLE AND FLIGHT TEST SERVICEABLE. NEXT FLIGHT THE PROBLEM RE-OCCURRED AS RESULT OF METAL CONTAMINATION IN PITCH LOCK REGULATOR. METAL WAS DETERMINED TO COME FROM ORIGINAL PCU WHICH IS SENT FOR REPAIR. PITCH LOCK REGULATOR AND DOME IS SENT TO REPAIR FACILITY FOR CLEANING AND INSPECTION. (TC# 20150708011)
